MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zhurnal nevropatologii i psikhiatrii imeni S.S. Korsakova (Moscow, Russia : 1952) · 1987

[Hyperactive behavior in children as a complication of antiepileptic treatment].

Geladze T Sh

Аннотация на английскомСтатьяПеревод в очереди

Аннотация

The article deals with a rather frequent complication of antiepileptic treatment (largely with phenobarbital) observed in children, namely, psychomotor hyperactivity. Phenomenological similarity of this kind of drug-associated complications on the one hand and pathogenic complications on the other seriously hinders their differentiation. For this reason, following the appearance of the first signs of hyperactivity (either acute or latent) all efforts should be aimed at the identification of its underlying cause, shunning the injudicious increase in doses and, particularly, in the number of anticonvulsants used, since polytherapy involves specific difficulties in the diagnosis. Recent studies confirming the hypothesis that phenobarbital has a considerable effect on the sleep organization, reducing its paradoxical phase, may to a certain extent explain behavioural abnormalities secondary to reconstruction of the emotional-motivational sphere of the child, resulting from drug therapy.

Для цитирования: Geladze T Sh. [Hyperactive behavior in children as a complication of antiepileptic treatment].. Zhurnal nevropatologii i psikhiatrii imeni S.S. Korsakova (Moscow, Russia : 1952). 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.